You are not currently logged in.
Access your personal account or get JSTOR access through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Invariant Subspace of Strictly Singular Operators
Proceedings of the American Mathematical Society
Vol. 108, No. 4 (Apr., 1990), pp. 931-936
Published by: American Mathematical Society
Stable URL: http://www.jstor.org/stable/2047948
Page Count: 6
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
In this paper, we show that strictly singular operators are condensing maps. Moreover, we obtain a new result that every bounded linear operator T on a Banach space that commutes with a nonzero strictly singular operator S has a non-trivial invariant closed subspace.
Proceedings of the American Mathematical Society © 1990 American Mathematical Society